Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 9 found articles
 
 
  International environmental agreements with consistent conjectures
 
 
Title: International environmental agreements with consistent conjectures
Author: Gelves, Alejandro
McGinty, Matthew
Appeared in: Journal of environmental economics and management
Paging: Volume 78 (2016) nr. C pages 67-84
Year: 2016
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands